# SDR CALA2017120904383

- Difficulty date: December 9, 2017
- Submitted: December 10, 2017
- Operation: Air carrier
- Aircraft: N62884
- Make and model: Boeing 737924ER
- Aircraft serial: 42203
- Aircraft time: 9,213 hours, 3,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT LOOSE BY FWD CLOSET LIGHT ASSY IS A FOOT ABOVE FLOOR ON CLOSET WALL. IT WILL NEED REPLACEMENT. INSTALLED NEW LITE LENS.
